# SDR SWAA960293

- Difficulty date: February 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N90SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22905
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 1000679
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A2 CHECK, FOUND FWD SERVICE DOOR EMERGENCY EXIT LIGHTS INOP.  REPLACED BATTERY PACK AND LIGHT ASSEMBLY PER BOEING M/M.
